# SDR UPS202800

- Difficulty date: April 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, MAINTENANCE FOUND CORROSION ON STRINGER SPLICE ENDS AND ON TERMINATION ENDS ON STRINGERS NR 2 THROUGH NR 9R ON FWD SIDE OF BS 740 FRAME (PRODUCTION JOINT).  FITTINGS AT STRINGERS 3, 5, 8, 9,  WERE REPLACED.  STRINGER FITTINGS AT STRINGERS 2, 4, 6, 7,  FOUND TO BE WITHIN LIMITS.  ALL WORK DONE IN ACCORDANCE WITH SRM 51-10-6, 51-10-2, 51-20-4, 51-30-21, MM 51-20-151, AND 53-11-40-00.
